# SDR 2023F00308

- Difficulty date: October 15, 2023
- Submitted: October 19, 2023
- Operation: General aviation
- Aircraft: N4118K
- Make and model: Cessna 208B
- Aircraft serial: 208B1283
- Aircraft time: 18,478 hours, 17,878 cycles
- System (JASC): 3242 · Brake
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E

## Discrepancy

BRAKE FAILURE ON BOTH PILOT AND CO-PILOTS SIDE. BOTH BRAKE CALIPERS HAD BEEN REPLACED 2 DAYS PRIOR. THE CORRECTIVE ACTION FOR THIS INCIDENT WAS REMOVING TRAPPED AIR BY BACK BLEEDING BRAKE SYSTEM. THERE WAS NO PART OR COMPONENT FAILURE
